Asymptotic Solution of Eigenvalue Problem in a Circular Gyrotropic Waveguide


Георгиев, Георги (1985) Asymptotic Solution of Eigenvalue Problem in a Circular Gyrotropic Waveguide Compt. rend. Acad. bulg. Sci., Tome 38, No. 7, pp. 859-862, July 1985.


 A novel asymptotic technique is developed and applied to study TE0n modes in a circular gyrotropic waveguide. The simplified characteristic equation of the latter is derived and solved graphically and numerically, giving its eigenvalue spectrum. A comparison with the results, obtained by direct integration of the problem shows a good engineering accuracy of the asymptotic method. Possible applications of the structure to a variety of microwave nonreciprocal components are discussed.
  Статия
 eigenvalue problems, asymptotic techniques, circular gyrotropic waveguides


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  3131
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/